# SDR ASAA2015100113438

- Difficulty date: October 1, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397257
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT APPROXIMATELY BS 360 JUST AFT OF G2 INBD GALLEY MOUNT IS CORRODED.  ACFT GROUNDED. REAMED HOLE FOR NUTPLATE ON FLOOR SUPPORT STRUCTURE AT APPROXIMATELY BS 360 JUST AFT OF G-2 INBD GALLEY MOUNT TO .261, CORROSION STIL EXISTS, OUT OF LIMITS REMOVED AND INSTALLED NEW FLOOR STRUCTURE, INTERCOSTAL, IAW SRM 53-30 51-1A-1 DET III, 51-4-02-0G-0, 51-40-04-0G-0-FIG 1, TABLE 1B DWG 65-51268, W .500, O .325, R .000, L .500, D .325.
